MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 6125127090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during a total knee arthroplasty, the blade broke at cutting end and at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.27X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12297285
Report Number3015967359-2021-01765
Device Sequence Number19785124
Product Code GFA
UDI-Device Identifier04546540501516
UDI-Public04546540501516
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6125127090
Device Catalogue Number6125127090
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1